On weak uniqueness for some diffusions with discontinuous coefficients

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

35 Scopus citations


Several situations when one can prove weak uniqueness of solutions of Itô equations with discontinuous or/and degenerate coefficients are presented. In particular, the cases are considered in which the set of discontinuity is a cone, or a straight line, or else a discrete set of points.

Original languageEnglish (US)
Pages (from-to)37-64
Number of pages28
JournalStochastic Processes and their Applications
Issue number1
StatePublished - Sep 2004

Bibliographical note

Funding Information:
The work was partially supported by NSF Grant DMS-0140405.


  • Second-order elliptic equations
  • Stochastic Itô equations
  • Weak uniqueness


Dive into the research topics of 'On weak uniqueness for some diffusions with discontinuous coefficients'. Together they form a unique fingerprint.

Cite this